Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4312
Title: On Topological Smallness
Authors: Pfeffer, Washek
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Washek Pfeffer, "On topological smallness", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (2000) suppl.1, pp. 235-252.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (2000) suppl.1
Abstract: 
We discuss a topological concepts of smallness and show that the field of real numbers contains a small uncountable subfield
Type: Article
URI: http://hdl.handle.net/10077/4312
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (2000) s1

Files in This Item:
File Description SizeFormat
PfefferRendMat31s1.pdf238.01 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

634
checked on Jan 30, 2023

Download(s) 50

340
checked on Jan 30, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.